Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 246, NWS Wichita, KS

September 18, 2014Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 18, 2014, 1:49 AM CDT for Saline County, Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2014, 1:49 AM CDT (06:49 UTC)
Expired
Sep 18, 2014, 2:45 AM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Saline County, KS

The radar

The Topeka radar (KTWX), 108 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WUUS53 KICT 180649
SVRICT
KSC169-180745-
/O.NEW.KICT.SV.W.0246.140918T0649Z-140918T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
149 AM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 245 AM CDT

* AT 147 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BENNINGTON...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW CAMBRIA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 254 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0649Z 309DEG 21KT 3899 9752

HAIL...1.50IN
WIND...60MPH

$$

LAWSON
3 follow-up statements
910 
WWUS53 KICT 180701
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT THU SEP 18 2014

KSC169-180745-
/O.CON.KICT.SV.W.0246.000000T0000Z-140918T0745Z/
SALINE KS-
201 AM CDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 245 AM CDT...

AT 159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
NEW CAMBRIA...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW CAMBRIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0701Z 309DEG 21KT 3895 9746

HAIL...1.50IN
WIND...60MPH

$$

LAWSON
274 
WWUS53 KICT 180720
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT THU SEP 18 2014

KSC169-180745-
/O.CON.KICT.SV.W.0246.000000T0000Z-140918T0745Z/
SALINE KS-
220 AM CDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 245 AM CDT...

AT 219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CAMBRIA...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN SALINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0720Z 319DEG 21KT 3891 9745

HAIL...1.25IN
WIND...60MPH

$$

LAWSON
533 
WWUS53 KICT 180740
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
240 AM CDT THU SEP 18 2014

KSC169-180750-
/O.EXP.KICT.SV.W.0246.000000T0000Z-140918T0745Z/
SALINE KS-
240 AM CDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE COUNTY
WILL EXPIRE AT 245 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0740Z 319DEG 21KT 3882 9735

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 11:30 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Sep 17, 11:30 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1130 PM CDT WED SEP 17 2014

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 321 PM CDT WED SEP 17 2014

A SURFACE FRONT IS WAVERING AROUND SOUTH CENTRAL KANSAS WITH
TEMPERATURES SOARING INTO THE MID TO UPPER 90S ACROSS SOUTH
CENTRAL KANSAS NEAREST THE BOUNDARY. SKIES ARE MOSTLY CLEAR ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS EXCEPT FOR SOME HIGH
CLOUDS STREAMING EASTWARD FROM THE REMNANTS OF ODILE. THE BOUNDARY
COULD BECOME A FOCUS FOR STORMS TO DEVELOP THIS EVENING OVER
SOUTHEAST KANSAS.

BILLINGS WRIGHT

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 321 PM CDT WED SEP 17 2014

THROUGH THE SHORT TERM THERE ARE TWO PERIODS TO FOCUS ON...TONIGHT
INTO TOMORROW MORNING AND THEN SATURDAY AND SUNDAY.

THE FIRST IS TONIGHT INTO TOMORROW MORNING. THE FRONTAL BOUNDARY
IS SITUATED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AS OF THIS
ISSUANCE. THUNDERSTORM DEVELOPMENT ALONG THE FRONT THIS EVENING
AND OVERNIGHT IS POSSIBLE ALTHOUGH COVERAGE IS QUESTIONABLE. IF
STORMS DEVELOP THEY ARE MOST LIKELY TO DEVELOP OVER SOUTHEAST
KANSAS WITH DEVELOPMENT SPREADING NORTHWESTWARD DURING THE
OVERNIGHT TO EARLY MORNING PERIODS. WITH SOME MODEST SHEAR OVER
SOUTHEAST KANSAS AND MODERATE CAPE...SOME OF THE STORMS THAT
DEVELOP THIS EVENING INTO THE OVERNIGHT PERIOD COULD BE STRONG TO
MARGINALLY SEVERE. BY MORNING THE CONCERN WILL BECOME FOG. EXPECT
VISIBILITIES TO DROP IN AREAS FROM CENTRAL TO SOUTH CENTRAL KANSAS
WHERE MOISTURE WILL POOL NORTH OF THE BOUNDARY. SOME AREAS MAY
DROP TO 1/2 MILE.

THE SECOND AND MORE IMPACTFUL PERIOD IS SATURDAY INTO SUNDAY. THE
REMNANTS OF ODILE WILL MOVE ACROSS THE REGION. THE LATEST GUIDANCE
CONTINUES TO SHOW THE TRACK OF THE HIGHEST QPF ACROSS SOUTHERN
KANSAS/NORTHERN OKLAHOMA. HAVE INCREASED POPS TO ACCOUNT FOR
ENHANCED CONFIDENCE. WIDESPREAD AREAS OF 1 TO 2 INCHES OF RAIN IS
POSSIBLE ACROSS SOUTHERN KANSAS WITH SOME AREAS SEEING MORE. MOST
OF THE RAIN WILL FALL ON SATURDAY AND WILL LINGER ON SUNDAY BEFORE
DRIER AIR MOVES IN. WILL WANT TO WATCH THIS PERIOD AS IT NEARS AS
THE TRACK OF THE HEAVIEST RAIN MAY CHANGE SOME. THIS WILL BE
BENEFICIAL RAIN...BUT IT COULD CAUSE SOME FLOODING ISSUES.

BILLINGS WRIGHT

.LONG TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 321 PM CDT WED SEP 17 2014

SURFACE HIGH PRESSURE WILL MOVE ACROSS IOWA MONDAY AND TUESDAY
CAUSING WINDS TO BE EASTERLY AND COOL ACROSS KANSAS. CURRENTLY
EXPECTING HIGHS IN THE 70S THROUGH THE EXTENDED. ANOTHER
DISTURBANCE WILL MOVE IN FROM THE NORTHWEST WHICH WILL BRING
ANOTHER CHANCE FOR RAIN ACROSS MUCH OF THE AREA TUESDAY NIGHT INTO
WEDNESDAY.

BILLINGS WRIGHT

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1126 PM CDT WED SEP 17 2014

A FRONTAL BOUNDARY IS EXPECTED TO REMAIN NEARLY STATIONARY TONIGHT
FROM WEST-CENTRAL KS THROUGH SOUTHERN KS AND SOUTHERN MO. ISOLATED
TO WIDELY SCATTERED TSRA WILL BE POSSIBLE OVERNIGHT INTO THURSDAY
AM...TO THE NORTH OF THIS FRONT AIDED BY WEAK FORCING AND MODERATE
INSTABILITY. VCTS IS BEING CARRIED FOR MOST TERMINALS.

LOW STRATUS/FOG IS EXPECTED TO DEVELOP WESTWARD TO THE NORTH OF
THIS FRONT ACROSS CENTRAL AND SOUTHEAST KS OVERNIGHT INTO THURSDAY
MORNING. IFR WILL BE LIKELY. THE STRATUS SHOULD BURN OFF TOWARD
MIDDAY THURSDAY...AS THE FRONT LIFTS SLIGHTLY NORTHWARD DURING THE
DAY.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  88  68  89 /  20  20  10   0
HUTCHINSON      66  87  67  89 /  30  20  10   0
NEWTON          65  85  66  87 /  30  20  10  10
ELDORADO        66  86  67  88 /  30  30  10  10
WINFIELD-KWLD   68  87  68  87 /  20  20  10  10
RUSSELL         65  87  66  89 /  30  10  10  10
GREAT BEND      64  88  67  89 /  30  10  10  10
SALINA          66  85  67  90 /  30  30  10  10
MCPHERSON       66  85  66  88 /  30  20  10  10
COFFEYVILLE     67  84  66  86 /  40  30  10  10
CHANUTE         66  81  65  86 /  40  30  10  10
IOLA            65  79  65  85 /  40  30  10  10
PARSONS-KPPF    66  83  66  86 /  40  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 17, 7:30 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT WED SEP 17 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
730 PM CDT WED SEP 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT ACROSS CENTRAL
AND SOUTHEAST KANSAS. AN ISOLATED STRONG STORM WITH PENNY SIZE
HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE.

AREAS OF FOG WILL DEVELOP ACROSS MUCH OF THE AREA LATE TONIGHT.
VISIBILITIES MAY BE REDUCED TO ONE HALF MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FOG WILL LINGER INTO THE MORNING HOURS ACROSS THE REGION. SOME AREAS MAY
DROP TO 1/2 MILE VISIBILITY.

A FEW LINGERING STRONG THUNDERSTORMS ARE POSSIBLE DURING THE FIRST
PART OF THE DAY THURSDAY...BUT ACTIVITY SHOULD REMAIN ISOLATED.

FINALLY...SHOWER AND THUNDERSTORM CHANCES ENTER BACK INTO THE
FORECAST BY THE WEEKEND...AS REMNANTS OF A PACIFIC TROPICAL STORM
INTERACT WITH AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD
FRONT. A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS
ARE POSSIBLE...ALTHOUGH THE GREATEST THREAT WILL BE THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL SATURDAY AND SUNDAY.

SHOWERS AND THUNDERSTORMS MAY AGAIN BE POSSIBLE TUESDAY AND
WEDNESDAY NEXT WEEK AS ANOTHER DISTURBANCE APPROACHES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Sep 18, 12:19 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1219 AM CDT THU SEP 18 2014

KSZ072-180545-
ALLEN-
1219 AM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1245 AM CDT

* AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR KINCAID...OR 19 MILES NORTHEAST
  OF IOLA...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN ALLEN COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3795 9518 3804 9523 3804 9508 3795 9508
TIME...MOT...LOC 0519Z 324DEG 14KT 3805 9509

LAWSON
Special weather statement, Sep 18, 12:50 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1250 AM CDT THU SEP 18 2014

KSZ072-180615-
ALLEN-
1250 AM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 115 AM CDT

* AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 16 MILES EAST OF
  IOLA...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ALLEN COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3779 9509 3782 9525 3804 9533 3804 9509
TIME...MOT...LOC 0550Z 314DEG 14KT 3796 9511

LAWSON
Special weather statement, Sep 18, 1:31 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 AM CDT THU SEP 18 2014

KSZ072-180700-
ALLEN-
131 AM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 200 AM CDT

* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR NEOSHO FALLS...OR 9 MILES
  NORTHWEST OF IOLA...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...GAS...LA HARPE AND BASSETT.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3792 9528 3789 9552 3794 9553 3804 9552
      3805 9543 3804 9537
TIME...MOT...LOC 0631Z 319DEG 14KT 3803 9548

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 12:19 AM CDTSpecial Weather StatementICTAllen26 min
Sep 18, 12:50 AM CDTSpecial Weather StatementICTAllen25 min
Sep 18, 1:31 AM CDTSpecial Weather StatementICTAllen29 min
Sep 18, 1:59 AM CDTSpecial Weather StatementICTAllen31 min
Sep 18, 2:24 AM CDTSpecial Weather StatementICTNeosho36 min
Sep 18, 2:42 AM CDTSpecial Weather StatementICTSaline33 min
Sep 18, 2:46 AM CDTSevere Thunderstorm WarningICTSaline44 min
Sep 18, 2:57 AM CDTAreal Flood WarningICTAllen7 hr
Sep 18, 3:20 AM CDTSevere Thunderstorm WarningICTMarion40 min
Sep 18, 4:21 AM CDTAreal Flood WarningICTNeosho7 hr
Sep 18, 4:24 AM CDTSpecial Weather StatementICTChase36 min
Sep 18, 7:22 AM CDTSpecial Weather StatementICTGreenwood23 min
Sep 18, 8:43 AM CDTSpecial Weather StatementICTGreenwood32 min
Sep 18, 8:49 AM CDTAreal Flood WarningICTGreenwood5 hr
Sep 18, 9:13 AM CDTSpecial Weather StatementICTChase32 min
Sep 18, 9:17 AM CDTSpecial Weather StatementICTGreenwood28 min
Sep 18, 10:39 AM CDTSpecial Weather StatementICTGreenwood66 min
Sep 18, 11:24 AM CDTSpecial Weather StatementICTButler66 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.